Archiwalny numer

Vol. 32 (2018)

Published: 2018-08-24
Number of Publications: 20

Artykuły

Mathematical models for dynamics of molecular processes in living biological cells. A single particle tracking approach

Aleksander Weron
Language: EN | Published: 17-05-2018 | Abstract | pp. 5-41

Mathematical challenges in the theory of chemotaxis

Piotr Biler
Language: EN | Published: 14-05-2018 | Abstract | pp. 43-63

Infinite towers of Galois defect extensions of Kaplansky fields

Anna Blaszczok
Language: EN | Published: 31-01-2018 | Abstract | pp. 65-78

A unique common fixed point for an infinity of set-valued maps

Hakima Bouhadjera
Language: EN | Published: 18-06-2018 | Abstract | pp. 79-97

The space of real places on ℝ(x, y)

Ron Brown , Jonathan L. Merzel
Language: EN | Published: 31-01-2018 | Abstract | pp. 99-131

Refinements of the Hermite–Hadamard inequality in NPC global spaces

Cristian Conde
Language: EN | Published: 31-01-2018 | Abstract | pp. 133-144

Inequalities of Hermite–Hadamard type for GA-convex functions

Sever S. Dragomir
Language: EN | Published: 14-05-2018 | Abstract | pp. 145-168

Solutions and stability of generalized Kannappan’s and Van Vleck’s functional equations

Elhoucien Elqorachi , Ahmed Redouani
Language: EN | Published: 05-08-2017 | Abstract | pp. 169-200

Generalizations of some integral inequalities for fractional integrals

Ghulam Farid , Atiq ur Rehman
Language: EN | Published: 04-10-2017 | Abstract | pp. 201-214

Stability of functional equations in dislocated quasimetric spaces

Beata Hejmej
Language: EN | Published: 14-05-2018 | Abstract | pp. 215-225

On a functional equation related to two-sided centralizers

Irena Kosi-Ulbl
Language: EN | Published: 31-01-2018 | Abstract | pp. 227-235

Properties and characterizations of convex functions on time scales

Teodoro Lara , Nelson Merentes , Edgar Rosales , Ambrosio Tineo
Language: EN | Published: 31-01-2018 | Abstract | pp. 237-245

An infinite natural product

Paolo Lipparini
Language: EN | Published: 31-01-2018 | Abstract | pp. 247-262

An extension of a Ger’s result

Dan Ştefan Marinescu , Mihai Monea
Language: EN | Published: 05-08-2017 | Abstract | pp. 263-274

Some new Ostrowski’s inequalities for functions whose nth derivatives are logarithmically convex

Badreddine Meftah
Language: EN | Published: 28-11-2017 | Abstract | pp. 275-284

On the general and measurable solutions of some functional equations

Prem Nath , Dhiraj Kumar Singh
Language: EN | Published: 05-08-2017 | Abstract | pp. 285-294

Fixed point theorems for two pairs of mappings satisfying a new type of common limit range property in G_p metric spaces

Valeriu Popa , Alina-Mihaela Patriciu
Language: EN | Published: 14-05-2018 | Abstract | pp. 295-312

Multi ping-pong and an entropy estimate in groups

Katarzyna Tarchała , Paweł Walczak
Language: EN | Published: 31-01-2018 | Abstract | pp. 313-318

A note on the square subgroups of decomposable torsion-free abelian groups of rank three

Mateusz Woronowicz
Language: EN | Published: 04-10-2017 | Abstract | pp. 319-331

Report of Meeting. The Eighteenth Debrecen–Katowice Winter Seminar on Functional Equations and Inequalities Hajdúszoboszló (Hungary), January 31–February 3, 2018

Redakcja AMSil
Language: EN | Published: 14-05-2018 | Abstract | pp. 333-349


Vol. 38 No. 2 (2024)
Published: 2024-07-23


ISSN: 0860-2107
eISSN: 2391-4238
Logo DOI 10.1515/amsil

Publisher
University of Silesia Press

Licence CC
This website uses cookies for proper operation, in order to use the portal fully you must accept cookies.